# SDR AMTA200400678

- Difficulty date: June 3, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 44111115
- Part serial: 001246
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 22,435 hours, 7,262 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEVERAL TIMES DURING DESCENT LEFT THROTTLE LEVER WOULD JAM AND WAS NOT ABLE TO BE POSITIONED TO IDLE.  FORCING T-LEVER FORWARD FREED MOVEMENT.  REMOVED AND REPLACED NR 1 ENGINE LOWER CONTROL BOX ASSEMBLY PER 76-11-10-4.  NO BINDING NOTED AT THIS TIME AT THIS TIME.  PERFORMED EEC TEST PER 76-11-10-4.  NO FAULTS NOTED.  PERFORMED TEST 10 PER 22-32-01-714-017-A/T TEST PASSED AT THIS TIME.  (M)
